# SDR ASAA0480041

- Difficulty date: January 26, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 993607339
- Condition: Corroded
- Location: Fs 1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING INSPECTION, FOUND AFT PIT STATION 1193 BETWEEN STRINGER 20 AND 29L SHEAR TIE CORRODED.  REPAIRED BY REMOVED DAMAGE, FABRICATED REPAIR SHEAR TIE AND SPLICE IAW MD80 SRM 53-03.  (M)
